This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I was on zoloft (75 mg/day) for 31/2 years. To start the weaning process, I have reduced my dose to every other day. It has been about 10 days. Now I have what feels like hunger pangs almost all the time, even after I have recently eaten. I'm also having night sweats. Is this all part of the withdrawal process? I can handle anything as long as I know it's normal and will eventually end.
I am writing today in connection with zoloft withdrawal. It is horrible. I was put on zoloft, 200 mgs, and Klonopin, .15 mgs., 9 years ago. At the time I guess there was nothing else they could do. And I understand that. But.......to keep a person on them that long? And not explain what could happen? I finally decided to get off. It took me eight full months to get off of Klonopin. It was a nightnare. As soon as I was finished with that I started cutting back on the Zoloft. Common sense always told me to do it very very slowly. I have been at the zoloft withdrawal now for 10 months. I am down to 50 mgs. At this point it is really getting hard or I should say harder. It feels like little bugs crawling all over me sometimes. The fatigue is so bad that I am worried I won't be able to take it anymore. You know? Lack of motivation. Lack of caring. Lack of ablility to cope with life's little problems let alone the big ones. I am not familiar with this end of it. I mean the last 50 mgs. Will I ever feel good again? Will I have energy? Will I really want to live and enjoy life again? Anyway, I thought that if someone could reply to this, it would help. Someone to talk to you know? To understand. Thank you for listening. Marsha
I hope you get better. They crashed me off Prozac 7 months ago and put me back on klonopin after I had been off it 3 1/2 months.
Now I feel like I should just take more klonopin and forget it. The initial Prozac withdrawal was really bad. I went to 3 ER's. They told me it was the klonopin that was causing the problem. I tthis is crazy. I quit librium 30 years ago cold turkey. It took me 3 years to regain good health. I ended up with a headache but Iwas very healthy. Now I don't know either. But I will pray for you. If you can stay off the klonopin and maybe take busbar it might help. I have also tried valerian root and gaba and flexeril for some symptom relief. I have been going to a chiropractor. That seems to be the best thing. Massage, hypnosis, singing a lot and eating!!!!!I think we might as well make the best of it and enjoy something!!!
I am ready to go in for an MRI... I went off ZOLOFT 2 months ago and I have the worst dizzy spells ever. When will it end? I was on Zoloft for about 1 1/2 years. This is no fun. I am so tired in the early night time (5:00 pm) that it takes every thing out of me to fix my family dinner. I wish there was something I could do. I think I might see a chiropractor. Until then I keep telling myself that I am stronger than the ZOLOFT...
Good Luck PEEPS
I have read all of your comments and am right there with you. I have been taking zoloft, klonopin, and lithium since I was a senior in high school. Now, seven years later I am just now getting off zoloft. I have been crying a lot more, ultra-sensitive, and lack of motivation. Anyone experience the crying??? I am confused with the withdrawal symptoms, but do not want to tell my doctor because he will put me back on the meds. And I want to start a family in a couple years and do not want to be on meds then. Chiropractic care is definitely a plus during this time....:) Any other alternatives? Please respond as you can! Thanks!!!!!!
I have been taking Zoloft for about a year now and I just thought I was crazy!!! But now I see that I am not alone!I can't seem to focus on anything that I do, my mind is always fuzzy, I space off very often and I will be in the middle of a sentence and just go blank and I am only 23 years old! I have muscle pain on practically all of the left side of my body, I pull musles it seems everyday. I am nervous and paranoid all the time and I would say my worst symtom is agitaion. I get extremely angry and frustrated so easy and I never had this kind of problem before I started taking Zoloft. I get furious over the stupidest little things, things that would have never bothered me before, sometimes I scare myself, I think am I crazy, do I need anger managment? Then when I looked up Zoloft on the internet I found out that the medication is my problem! I started taking it when my marriage was turned upside down and yes it took away the crying and such but now I can't cry when I want to. I tried to ween myself off of it a few weeks ago and all I did was cry and feel hopeless. I am scared to try again but I guess I need to start off slower with the doses. Now days the doctors answers to lifes problems seems to be "take this and you'll feel better" but in all reality we take these medications and they seem to give us more problems. What I need to do is learn to deal with my problems as best I can (unless there is a real chemical imbalance in my brain which they never check for when they put you on the stuff). All I know is I don't like the way I feel now and I know it is going to be hard to stop taking it. They tell you it isn't habit forming but have those people taken it for a while and then tried to quit? Probably not. I am even angry right now for what this so called "anti-depressant" has done to me, at the moment I am ANTI anti-depressant. I urge anyone who is thinking about taking Zoloft to really think it through and do some research before they start, I wish I would have, I wouldn't have taken it! It's nice to know that I am not alone in my feelings. Good Luck to all of you and May God Bless You someday with a sense of feeling normal again without the help of "medication".
can anyone fill me in on stopping zoloft. especially cold trkey. ive been on it for a few months now and have run out ie stopping itcold turkey. getting severe dizzy spells, crying fits, laziness lack of motivation for anything life has to offer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.